Doctor insights on:
Cause Of Petechiae
Petechiae is a symptom in which a person has rashes of little purplish dots on the skin and other surfaces. Petechiae are caused by tiny hemorrhages (tiny bleeding spots under the skin), and can be caused by bleeding disorders, infections, excessive pressure on some capillaries ...Read more
I have palatal petechiae but no sore throat. Recently had a bad virus. Blood tests prior to that were good. What causes the petechiae on my palate?
Suction: This could be from sucking a thick milkshake through a straw. See your dentist if it does not go away. ...Read more
Hi, happy new year. Can hard scrubbing of the skin cause petechiae? And if yes, why does my petechiae keep coming and going, if I've stopped scrubbing
See your doctor: Random implies no cause. If you are trying to figure out why you have it consider very hot showers, trauma, shaving, and many other possibilities. Have your doctor take a look and discuss it with her. Often time the pattern or placement explains why it is there. ...Read more
Yes: If a person's skin is rubbed hard enough, some of the tiny blood vessels (capillaries) under the skin will break and appear as blood spots (petechiae). If a person is rubbing just one area of skin, and the petechiae appear just in that area, then the rubbing has caused the petechiae. If petechiae appear in non-rubbed areas, then another problem is causing them. ...Read more
No : I don't believe so. Here is an interesting report. Please see your family doctor asap. :vital signs: a stress case or a serious disease? - discover ... Discovermagazine.Com/.../17-vital-signs-s... Sep 17, 2011 - petechiae can be a side effect of Aspirin use. Infections can lead to petechiae, which ...Best wishes. ...Read more
Not necessarily, but: Petechiae are usually associated with a low platelet count. While long-term HIV infection can cause a variety of medical problems, petechiae is not a very common issue. When I see petechiae in an HIV patient, I usually get concerned about a condition called ITP (Idiopathic Thrombocytopenic Purpura), which can occur in advanced HIV infection. However, there are other conditions that can cause this. ...Read moreSee 1 more doctor answer
Could be low plts: Individuals with itp or other causes of decreased platelets can develop small red dots on the dependent portions of their legs (also known as petechiae). See your physician to determine if low platelets are the problem and why they may be low. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Causes of petechiae on lower legs
- Causes of petechiae in adults
- What are the causes of elevated liver enzymes petechiae?
- Ask a doctor a question free online
- Causes of petechiae on face
- Cause of tragus pain
- Causes of prostrate cancer
- What are the causes of rotten egg burps and diarrhea?
- Talk to a dermatologist online